# SDR AALA201909049036

- Difficulty date: August 30, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 19,130 hours, 7,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL AT FR 313, RBL-31. REPLACED INTERCOSTAL PER 51-00-05-1 AND INSTALLATION DRAWING #141A5400.
